# SDR DALA1127090932

- Difficulty date: April 19, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 58,793 hours, 44,381 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

AUTO PRESSURE CONTROLLER 1 & 2 FAILED AND ALL PAX OXYGEN MASKS DROPPED.              CORR ACTION- BITE OF 1 & 2 PRESS CONTROLLERS FAULT AC MOTOR. RANG AND MEGGED WIRES FROM AC MOTOR TO AUTO PRESS CONTROLLERS. CKS GOOD. REPL OUTFLOW MOTOR AND ACTUATOR W/ NEW MOTORS INSTALLED IAW AMM 21-32-05-401. TESTS OK IAW AMM 31-32-00, PG 201.
